MathSciNet Relay Station
MathSciNet bibliographic data
MR2667313 60G70 (60B10 60G15 60G60)
Kruglova, N. V. Asymptotic behavior of the distribution of the maximum of a Chentsov field on polygonal lines. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 88--101; translation in Theory Probab. Math. Statist. No. 81 (2010), 101–115
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement